Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 12, Pages 827-831
http://dx.doi.org/10.1155/S0161171200003148

Spatial numerical ranges of elements of subalgebras of C0(X)

Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yonezawa 992-8510, Japan

Received 9 July 1998; Revised 26 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sin-Ei Takahasi, “Spatial numerical ranges of elements of subalgebras of ,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 827-831, 2000. https://doi.org/10.1155/S0161171200003148.